A density-quantile function approach to optimal spacing selection

Eubank, R. L. . The Annals of Statistics 1981. 9 :494-500

Locate this article in:

Bibtex

@article{CIS-39964,
  Author = {Eubank, R. L.},
  Title = {A density-quantile function approach to optimal spacing selection},
  Journal = {The Annals of Statistics},
  Volume = {9},
  Year = {1981},
  Pages = {494--500},
  Keywords = {Location parameter, Order statistics, Scale parameter, Censoring, Reproducing kernel Hilbert space}
}

Similar articles